MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SUMMIT POR TAPER SZ8 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  SUMMIT POR TAPER SZ8 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157001150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Test Result (2695)
Date of Event 06/07/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Pinnacle ppf, sticker sheets and implant records received.Ppf alleges open and closed dislocation, constrained liner and elevated metal ions after first revision.Doi: (b)(6) 2010; dor: (b)(6) 2011; (left hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot
=
> a6aeb1000.Device history batch
=
> null.Device history review
=
> dhr for part number 157001150 batch number a6aeb1 was reviewed.There was a hold ticket for foreign material on the part, but rework steps were added to meet the product specifications.No other deviations or anomalies were observed.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ8 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8407568
Report Number1818910-2019-86860
Device Sequence Number269044
Product Code LHP
UDI-Device Identifier10603295059394
UDI-Public10603295059394
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157001150
Device Lot NumberA6AEB1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR